Andreia Mordido

Conference Paper
Caleiro, C., F. Casal, and A. Mordido, "Classical generalized probabilistic satisfiability", Proceedings of the 26th International Joint Conference on Artificial Intelligence: AAAI Press, pp. 908–914, 2017.
Journal Article
Caleiro, C., F. Casal, and A. Mordido, "Generalized probabilistic satisfiability", Electronic Notes in Theoretical Computer Science, vol. 332: Elsevier, pp. 39–56, 2017.
Thesis
Mordido, A., and C. Caleiro, Probabilistic Logic over Equations and Domain Restrictions, : PhD Thesis, IST, Universidade de Lisboa, 2016.
Conference Paper
Mordido, A., and C. Caleiro, "An equation-based classical logic", International Workshop on Logic, Language, Information, and Computation: Springer, pp. 38–52, 2015.